Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 3, 2008, 1:22 PM CST for Racine County, Wisconsin. It took effect at Mar 3, 2008, 5:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 1:22 PM CST (19:22 UTC)
- In effect from
- Mar 3, 2008, 5:00 PM CST
- Expired
- Mar 4, 2008, 3:20 PM CST
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River Canal near Raymond (RAYW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 031922 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 122 PM CST MON MAR 03 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC101-040122- /O.NEW.KMKX.FL.W.0010.080303T2312Z-080305T1800Z/ /RAYW3.1.ER.080303T2312Z.080304T0600Z.080305T1200Z.NO/ 122 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROOT RIVER CANAL AT RAYMOND * FROM THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON. * AT 1100 AM MONDAY...THE STAGE WAS 8.21 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON RAYMOND 9.0 7.0 8.21 1100 AM 9.2 9.0 7.9 6.6 5.8 5.1 4.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 8.21 1100 AM MON MAR 03 4.94 9.20 1200 AM TUE MAR 04 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 7 AM-1 PM 0.17 RAYMOND: 1 PM-7 PM 0.00 RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00 $$ GD
5 follow-up statements
000 WGUS83 KMKX 032156 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CST MON MAR 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-040356- /O.CON.KMKX.FL.W.0009.000000T0000Z-000000T0000Z/ /NMSW3.2.ER.080303T1202Z.080307T0000Z.000000T0000Z.UU/ 356 PM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0330 PM MONDAY THE STAGE WAS 10.92 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THURSDAY EVENING THEN BEGIN FALLING. * AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED $$ WIC101-040356- /O.EXT.KMKX.FL.W.0010.080303T2300Z-080305T1800Z/ /RAYW3.1.ER.080303T2300Z.080304T0600Z.080305T1200Z.NO/ 356 PM CST MON MAR 03 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * FROM LATE THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON. * AT 0300 PM MONDAY THE STAGE WAS 8.80 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON NEW MUNSTER 10.0 9.0 10.92 0330 PM 11.9 12.6 12.8 13.0 12.7 12.1 11.4 RAYMOND 9.0 7.0 8.80 0300 PM 9.2 9.0 7.9 6.6 5.8 5.1 4.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 8.80 0300 PM MON MAR 03 5.52 9.20 1200 AM TUE MAR 04 NEW MUNSTER 10.92 0330 PM MON MAR 03 1.60 13.00 0600 PM THU MAR 06 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.16 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 7 AM-1 PM 0.17 RAYMOND: 1 PM-7 PM 0.00 RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00 CLF
000 WGUS83 KMKX 040346 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 PM CST MON MAR 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC059-040946- /O.CON.KMKX.FL.W.0009.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.080303T1202Z.080306T0600Z.000000T0000Z.UU/ 946 PM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0900 PM MONDAY THE STAGE WAS 11.31 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED. $$ WIC101-040946- /O.CON.KMKX.FL.W.0010.000000T0000Z-080305T1800Z/ /RAYW3.1.ER.080304T0037Z.080304T0600Z.080305T1200Z.NO/ 946 PM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL WEDNESDAY AFTERNOON. * AT 0900 PM MONDAY THE STAGE WAS 9.13 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. AT A STAGE OF 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 11.31 0900 PM RAYMOND 9.0 7.0 9.13 0900 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 9.13 0900 PM MON MAR 03 M 9.2 TUE 12 AM NEW MUNSTER 11.31 0900 PM MON MAR 03 1.86 12.9 THU 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00 CLF
000 WGUS83 KMKX 041128 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 528 AM CST TUE MAR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC101-041728- /O.CON.KMKX.FL.W.0010.000000T0000Z-080305T1800Z/ /RAYW3.1.ER.080304T0037Z.080304T0700Z.080305T1200Z.NO/ 528 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL WEDNESDAY AFTERNOON. * AT 0500 AM TUESDAY THE STAGE WAS 9.21 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. AT A STAGE OF 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME RAYMOND 9.0 7.0 9.21 0500 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 9.30 0100 AM TUE MAR 04 M 9.3 TUE 6 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00
000 WGUS83 KMKX 041426 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 AM CST TUE MAR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC101-042026- /O.EXT.KMKX.FL.W.0010.000000T0000Z-080305T0300Z/ /RAYW3.1.ER.080304T0037Z.080304T0700Z.080304T2100Z.NO/ 826 AM CST TUE MAR 04 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL THIS EVENING. * AT 0700 AM TUESDAY THE STAGE WAS 9.15 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL... THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE RAYMOND 9.0 7.0 9.15 0700 AM 8.4 7.6 6.8 6.2 5.8 5.6 5.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 9.30 0100 AM TUE MAR 04 3.15 9.10 1200 PM TUE MAR 04 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00 RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00
000 WGUS83 KMKX 042120 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CST TUE MAR 04 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-050320- /O.CON.KMKX.FL.W.0009.000000T0000Z-080309T0300Z/ /NMSW3.1.ER.080303T1202Z.080305T1200Z.080308T2100Z.UU/ 320 PM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL SATURDAY EVENING. * AT 0230 PM TUESDAY THE STAGE WAS 11.99 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED $$ WIC101-042150- /O.CAN.KMKX.FL.W.0010.000000T0000Z-080305T0300Z/ /RAYW3.1.ER.080304T0037Z.080304T0700Z.080304T1845Z.NO/ 320 PM CST TUE MAR 04 2008 THE FLOOD WARNING IS CANCELLED FOR THE ROOT RIVER CANAL AT RAYMOND. * AT 0100 PM TUESDAY THE STAGE WAS 8.99 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 9.0 FEET. * AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL... THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE NEW MUNSTER 10.0 9.0 11.99 0230 PM 12.5 12.1 11.3 10.3 9.6 9.0 8.5 RAYMOND 9.0 7.0 8.99 0100 PM 8.4 7.6 6.8 6.2 5.8 5.6 5.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS RAYMOND 9.30 0100 AM TUE MAR 04 0.36 8.90 0600 PM TUE MAR 04 NEW MUNSTER 11.99 0230 PM TUE MAR 04 1.15 12.50 0600 AM WED MAR 05 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00 RAYMOND: 7 PM-1 AM 0.00 RAYMOND: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 3, 3:42 AM CST, 9 hours 40 minutes earlier.
Area forecast discussion, Mar 3, 3:42 AM CST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST MON MAR 3 2008
.DISCUSSION...FCST FOCUS CLEARLY ON THIS MORNING WITH PCPN
TRANSITIONS ASSOC W/FROPA. RELATIVELY INACTIVE FOR MUCH OF WEEK
BEYOND TODAY.
SFC/H8 TROUGH MOVG THRU CWA AND CAA BEGINNING TO OVERSPREAD CWA FROM
WEST TO EAST. SFC LOW MOVG ALONG BOUNDARY WITH NICE LITTLE RISE/FALL
COUPLET. IMPRESSIVE SLUG OF PCPN STREAMING NEWD ACRS CWA. NICE
UPPER DVRG NOTED. WHILE CHANGEOVER HAS BEEN SLUGGISH TO THIS
POINT...LOW LEVEL CAA CONTINUES TO OOZE INTO THE WRN CWA WITH SOME
UP/SN BEING REPORTED AS OF 10Z. AS OF 12Z EXPECT ALL SN FOR MUCH
OF WRN CWA WITH THE CHANGEOVER SHIFTING INTO THE ERN CWA. LOOKING
AT ABOUT A THIRD OF AN INCH OF QPF WITH THIS SURGE...LESS THAN THE
NAM. 1-3 INCHES SNOW ACCUMS NOT UNREASONABLE GIVEN THE DURATION OF
PCPN AFTER CHANGEOVER. AFTER YESTERDAYS WARMTH ROAD SURFACES IN
THE U30S/L40S...HOWEVER WITH THE MIXY NATURE OF PCPN AND POTENTIAL
FOR FOR SOME HEAVIER BURSTS WITH LOWER VSBYS...GOING HEADLINES
LOOK FINE TO HANDLE THIS.
SFC HI BUILDS ACRS FOR TNGT INTO TUE. GFS AND NAM STILL HINTING AT
NOTHING MORE THAN A GRAZING OF THIS NEXT SYS...WITH LGT QPF JUST
TICKLING THE FAR SE CORNER OF THE CWA. WILL KEEP THE SLGT CHCS GOING
IN THE FAR SE TO ACCOUNT FOR THIS. OVERALL LOOKS TRANQUIL TUE NGT.
NEXT LITTLE WAVE STILL ON TRACK FOR WED INTO WED NGT WITH QPF
SUGGESTING AN INCH OR LESS FROM THIS FEATURE.
UPPER TROUGH THEN LOOKS TO CARVE ITSELF OUT ACROSS THE UPPER MIDWEST
FOR THU INTO FRI SO MORE PUTZY TYPE POPS EXPECTED THIS TIME FRAME.
GFS SHOWING PRETTY IMPRESSIVE DOWNTURN IN TEMPS LATER THU INTO EARLY
SATURDAY BEFORE STRONG MODIFICATION TAKES HOLD.
&&
10
.AVIATION...A COLD FRONT WILL EXIT SOUTHERN WISCONSIN BY 12Z. HIGH
PRESSURE OVER THE NORTHERN PLAINS WILL SETTLE OVER REGION BY 06Z
TUESDAY. WIDESPREAD LIFR TO VLIFR CEILINGS BELOW 500 FEET AGL AND
IFR TO LIFR VISIBILITIES IN RAIN...ICE PELLETS...SNOW AND FOG WILL
SLOWLY IMPROVE FROM WEST TO EAST AFTER 15Z. BETWEEN 15Z AND 00Z
EXPECT IFR CEILINGS TO IMPROVE TO MVFR CEILINGS AROUND 1500 FEET AGL
WITH UNRESTRICTED VISIBILITIES. AFTER 00Z LOOK FOR VFR CEILINGS
AROUND 3500 TO BECOME CLEAR SKIES BY 03Z WITH UNRESTRICTED
VISIBILITIES. SURFACE WINDS BEHIND FRONT WILL BE FROM THE NORTHWEST
AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS BEFORE DECREASING TO AROUND
10 KNOTS AFTER 00Z.
&&
.MARINE...WILL EXTENT SMALL CRAFT ADVISORY UNTIL MIDNIGHT TONIGHT
DUE TO TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW TO THE EAST AND
APPROACHING HIGH PRESSURE FROM THE WEST. WITH HIGH BUILDING OVER
REGION AFTER MIDNIGHT EXPECT WINDS AND WAVES TO FALL BELOW SMALL
CRAFT ADVISORY CRITERIA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ047-
057-063-067-068.
WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ051-052-058-
059-064-069.
WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ060-065-066-
070>072.
WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ046-
056-062.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643>646.
&&Hazardous weather outlook, Mar 3, 10:45 AM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1045 AM CST MON MAR 3 2008 WIZ046-047-051-052-056>060-062>072-041015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1045 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING IS IN EFFECT FOR THE FOX RIVER NEAR NEW MUNSTER. SOME FLOODING OF SMALL STREAMS AND LOW LYING AREAS WILL CONTINUE THROUGH TODAY. AS TEMPERATURES FALL INTO THE SINGLE DIGITS AND TEENS TONIGHT...ANY RESIDUAL FLOOD WATERS WILL FREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLOOD WARNING REMAINS IN EFFECT FOR THE FOX RIVER NEAR NEW MUNSTER UNTIL FURTHER NOTICE. RECENT SIGNIFICANT SNOWMELT AND RAINFALL WILL CAUSE MANY RIVER LEVELS TO BE ON THE RISE THROUGH THE MIDDLE OF THIS WEEK. FLOOD PRONE RIVERS MAY APPROACH FLOOD STAGE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-041015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1045 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT FOR NORTHWEST WINDS TO 25 KNOTS AND WAVES OF 3 TO 5 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TUESDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 10:01 PM CST | River Flood Warning | MKX | Kenosha | 6 days |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.